American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information
View Article: PDF

[2] O. D. Kellogg. Harmonic functions and Green's integral . Trans. Amer. Math. Soc. 13 (1912) 109-132. MR 1500909.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] O. D. Kellogg. Double distributions and the Dirichlet problem . Trans. Amer. Math. Soc. 9 (1908) 51-66. MR 1500802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1